MathSciNet Relay Station
MathSciNet bibliographic data
MR2494535 (2010m:62190) 62J02 (62E20)
Īvanov, O. V.; Orlovsʹkiĭ, Ī. V. Asymptotic normality of $L\sb p$-estimates in nonlinear regression models with weak dependence. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 50--64; translation in Theory Probab. Math. Statist. No. 79 (2009), 57–72
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement